Homomorphisms and Duality for Torsion-free Groups.

R.B., Jr. Warfield

Mathematische Zeitschrift (1968)

  • Volume: 107, page 189-200
  • ISSN: 0025-5874; 1432-1823

How to cite


Warfield, R.B., Jr.. "Homomorphisms and Duality for Torsion-free Groups.." Mathematische Zeitschrift 107 (1968): 189-200. <http://eudml.org/doc/171063>.

author = {Warfield, R.B., Jr.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {189-200},
title = {Homomorphisms and Duality for Torsion-free Groups.},
url = {http://eudml.org/doc/171063},
volume = {107},
year = {1968},

AU - Warfield, R.B., Jr.
TI - Homomorphisms and Duality for Torsion-free Groups.
JO - Mathematische Zeitschrift
PY - 1968
VL - 107
SP - 189
EP - 200
KW - group theory
UR - http://eudml.org/doc/171063
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.